Jump to content

Photo

Polycystic Ovary Syndrome And Accutane

pcos accutane

No replies to this topic

#1 juvianna

juvianna

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Joined: 18-October 11

Posted 01 August 2012 - 07:02 PM

Hello!
I'm 24, and because of my PCOS (Polycystic ovary syndrome), for the past 8 years I've been taking birth control pills regularly, with the 1-week pauses every month. I never stopped taking it. I started with Mercilon and for the past year I've been on Dianette to see better results for the acne.
Unfortunately both pills improved it by only 30%.
So now I've been on Accutane for 4 months, along with the bc pills.

I heard that Accutane is not very effective if someone has PCOS, and that the acne can come back a few years after the treatment is over. I don't know if these people ever treated pcos though.

But I could never find out if it's effective when someone has PCOS but has been treating it with bc pills for years, and never stopped taking them during nor after finishing Accutane.
In my case, do you guys think the acne can recur years after Accutane?

Thx! Posted Image

Edited by juvianna, 01 August 2012 - 07:04 PM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users